# SDR USAA2009030990530

- Difficulty date: March 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 62,730 hours, 27,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 79 - PHX - EMERGENCY EQUIPMENT - AFT FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLASHLIGHT BATTERY.
